# SDR HEEA0012767

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- Engine: Allsn 250C28B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3881005
- Condition: Worn
- Location: Engine
- Part time: 14,063 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP EXCESSIVELY WORN INTERNAL SPLINES.
